# SDR 2014FA0000105

- Difficulty date: May 6, 2012
- Submitted: February 27, 2014
- Operation: General aviation
- Aircraft: N74TG
- Make and model: Beech 36BEECH
- Aircraft serial: E3
- System (JASC): 2701 · Control Column Section
- Part: Control Chain
- Condition: Broken
- Location: Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, AILERONS JAMMED IN FULLY DEFLECTED POSITION WHILE PERFORMING "CONTROLS FREE AND PROPER" PRE-TAKEOFF CHECK.  THE MECHANIC FOUND THAT THE CHAIN IN THE CONTROL COLUMN BROKEN ON THE PILOT SIDE, AND WHEN THE COPILOT DEFLECTED HIS CONTROL YOKE, IT PULLED THE BROKEN CHAIN INTO THE CHAIN SPROCKET JAMMING THE AILERON CONTROLS.  PROBLEM IS CAUSED BY AN INSPECTION COVER ON THE BACK OF THE CONTROL YOKE.
